Evolution Hemivariational Inequalities
with Hysteresis
 

Preprint
(2001)

Author(s):  
      
L. Gasiński, gasinski(at)softlab.ii.uj.edu.pl, http://www.ii.uj.edu.pl/~gasinski/
      
       Jagiellonian University, Institute of Computer Science, Nawojki 11, 30-072 Cracow, Poland

Pages: 20

Abstract: In this paper we study evolution hemivariational inequalities containing a hysteresis operator. For such a problem we establish an existence result by reducing the order of the equation and then using the time-discretization procedure.

Keywords: hemivariational inequalities, Clarke subdifferential, hysteresis operator, time-discretization method.

Nonlininear Analysis, 57:3 (2004), 323-340.